Nurofen, the UK’s No. analgesic brand, is set to challenge traditional thinking and treatments for cold and flu this winter by raising awareness of the cause of the unpleasant symptoms associated with the viruses and the valuable role of ibuprofen within Nurofen to help manage them.

CF-relief-16s-2014-image

FACT: One of the main causes of cold and flu symptoms is the body’s inflammatory response to the viruses, as opposed to the viruses themselves. This response can result in the release of substances such as prostaglandins (PGs), causing familiar cold and flu symptoms* such as nasal inflammation, headache, aches and pains and sore throat.

Ibuprofen vs Paracetamol?

FACT: Ibuprofen works by inhibiting prostaglandin synthesis in the peripheral and central pain pathways. In contrast, paracetamol is believed to act predominantly in the central nervous system. This means that cold and flu can targeted by both standard Nurofen and for extra relief by Nurofen Cold & Flu range which was successfully launched in 2013.

The Benefits of Nurofen When Treating The Symptoms Of Cold & Flu:

Up to 8 hour relief for cold and flu symptoms

Fever/raised body temperature – ibuprofen helps relieves fever fast

Headaches – ibuprofen helps relieve cold-induced headache

Nasal congestion triggered by dilation of the veins in the nose – pseudoephedrine contained in Nurofen Cold & Flu (P product) and phenylephrine contained in Nurofen Cold & Flu (GSL product) are clinically proven to relieve congestion

Painful sore throat* – ibuprofen provides soothing effective relief of painful sore throats for up to 8 hours

Muscle and joint aches -ibuprofen can help relieve cold-induced muscle pain

Nurofen Cold & Flu Range

For Adults: Nurofen’s Cold and Flu range targets cold and flu symptoms including congestion. The GSL range contains a unique Nurofen cold and flu formulation – a powerful decongestant (5mg Phenylephrine) and ibuprofen (200mg)

• Nurofen Cold and Flu Relief 200mg/5mg tablets RRP: 8’s £2.99 16’s £5.49

• Nurofen Day & Night Cold & Flu 200mg/5mg tablets RRP: 8’s £2.99 16’s £5.49

Also available from the Nurofen Cold and Flu range is a pharmacy only product for tougher symptom relief which contains maximum strength formulation ibuprofen + Pseudoephedrine, a powerful non-drowsy decongestant.

• Nurofen Cold and Flu 200mg/30mg tablets RRP: 24’s £5.99

No Appointment Necessary

This winter RB is set to support pharmacists’ expertise with a No Appointment Necessary campaign comprising educational POS material, in store support, television and print advertising and online activity across its Lemsip, Lemsip Cough, Nurofen and Strepsils brands.

Antibiotic resistance is an increasing concern with 1 in 5 people visiting their GP unnecessarily and many seeking antibiotics to treat cold and flu. No Appointment Necessary complements the PAGB’s Treat Yourself Better campaign designed to encourage consumers away from GPs and towards visiting the pharmacy first.

* AC Nielsen Total Coverage value sales MAT w/e 19.07.14

Reckitt Benckiser (RB)

www.rb.com

Comments are closed.

Agreement

To use this website, you must be aged 18 years or over
I AGREE
* by clicking above, I agree that I am over 18 years of age